# SDR FDEA200712205107

- Difficulty date: December 20, 2007
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 53,453 hours, 16,870 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6313503
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE LWR SKIN FOUND 2 DEEP DENT, 1) 6 INCH BY 2 INCH THE WIDTH OF THE DENT IS APPROX .09 INCH, 2) 7 INCH BY 2 INCH THE WIDTH OF THE DENT IS APPROX .09 INCH.  REPAIRED AREA IAW SRM 53-20-00 FIG 13 SHT 2A VOL I.
